Alert archive / Georgia / Red Flag Warnings in 2008

Red Flag Warning 3, NWS Tallahassee, FL

January 3, 200824 counties in Georgia; 13 counties in Florida; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Jan 3, 2008, 7:59 PM EST for 24 counties in Georgia; 13 counties in Florida; 5 counties in Alabama. It took effect at Jan 4, 2008, 3:07 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2008, 7:59 PM EST (00:59 UTC)
In effect from
Jan 4, 2008, 3:07 AM EST
Expired
Jan 4, 2008, 6:00 PM EST
In force
15 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 77 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-01-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-01-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2518 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 040059
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
759 PM EST THU JAN 3 2008

...A RED FLAG WARNING IS NOW IN EFFECT ON FRIDAY AFTERNOON FOR
INLAND AREAS OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO POSSIBLE
LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A REG FLAG WARNING IS NOW IN EFFECT ON FRIDAY AFTERNOON FOR ALL OF
SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA AND PORTIONS OF SOUTH
CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT...

.DISCUSSION...SLIGHTLY WARMER TEMPERATURES WILL COMBINE WITH LOW
DEW POINTS TO PRODUCE WIDESPREAD RED FLAG CONDITIONS ACROSS INLAND
AREAS OF THE REGION ON FRIDAY. ATMOSPHERIC MOISTURE WILL INCREASE
SUBSTANTIALLY ON SATURDAY KEEPING CONDITIONS SAFELY ABOVE RED FLAG
LEVELS OVER THE WEEKEND.

FLZ007-009>011-013-016>018-026-027-042300-
/O.CAN.KTAE.FW.W.0002.000000T0000Z-080104T0200Z/
/O.UPG.KTAE.FW.A.0002.080104T1700Z-080104T2300Z/
/O.NEW.KTAE.FW.W.0003.080104T1700Z-080104T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-WAKULLA-
759 PM EST THU JAN 3 2008 /659 PM CST THU JAN 3 2008/

...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM
EST /5 PM CST/ FRIDAY. THE RED FLAG WARNING FOR TODAY HAS BEEN
CANCELLED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ012-014-015-019-028-029-034-040200-
/O.CAN.KTAE.FW.W.0002.000000T0000Z-080104T0200Z/
/O.CAN.KTAE.FW.A.0002.080104T1700Z-080104T2300Z/
BAY-GULF-FRANKLIN-MADISON-TAYLOR-LAFAYETTE-DIXIE-
759 PM EST THU JAN 3 2008 /659 PM CST THU JAN 3 2008/

...RED FLAG WARNING IS CANCELLED FOR TODAY...
...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING FOR TODAY. THE FIRE WEATHER WATCH HAS ALSO BEEN
CANCELLED FOR TOMORROW.


$$

GAZ147-148-159>161-040200-
/O.CAN.KTAE.FW.A.0002.080104T1700Z-080104T2300Z/
COOK-BERRIEN-BROOKS-LOWNDES-LANIER-
759 PM EST THU JAN 3 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
FIRE WEATHER WATCH FOR FRIDAY. 


$$

GAZ120>131-142>146-155>158-042300-
/O.UPG.KTAE.FW.A.0002.080104T1700Z-080104T2300Z/
/O.NEW.KTAE.FW.W.0003.080104T1700Z-080104T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-
DECATUR-GRADY-THOMAS-
759 PM EST THU JAN 3 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-042300-
/O.NEW.KTAE.FW.W.0003.080104T1700Z-080104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
659 PM CST THU JAN 3 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$
1 follow-up statement
000 
WWUS82 KTAE 040807
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
307 AM EST FRI JAN 4 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON ACROSS
THE INLAND AREAS OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FOR THIS AFTERNOON ACROSS
SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...AND PORTIONS OF SOUTH-
CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

.DISCUSSION...SLIGHTLY WARMER TEMPERATURES WILL COMBINE WITH LOW
DEW POINTS TO PRODUCE WIDESPREAD RED FLAG CONDITIONS ACROSS
INLAND AREAS OF THE REGION ON TODAY. LOW-LEVEL MOISTURE WILL
BEGIN INCREASING ACROSS THE AREA ON SATURDAY AND SUNDAY. AS A
RESULT...RED FLAG CONDITIONS WILL NOT BE EXPECTED OVER THE WEEKEND
AND INTO THE EARLY PORTION OF NEXT WEEK.

FLZ012-019-028-029-GAZ147-148-159-042300-
/O.EXA.KTAE.FW.W.0003.080104T1700Z-080104T2300Z/
BAY-MADISON-TAYLOR-LAFAYETTE-COOK-BERRIEN-BROOKS-
307 AM EST FRI JAN 4 2008 /207 AM CST FRI JAN 4 2008/

...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO
6 PM EST /5 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-FLZ007-009>011-013-016>018-026-027-GAZ120>131-142>146-
155>158-042300-
/O.CON.KTAE.FW.W.0003.080104T1700Z-080104T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-
THOMAS-
307 AM EST FRI JAN 4 2008 /207 AM CST FRI JAN 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/
TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GIBBS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 3, 2:20 PM EST, 5 hours 39 minutes earlier.

Area forecast discussion, Jan 3, 2:20 PM EST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
220 PM EST THU JAN 3 2008

...ANOTHER HARD FREEZE WARNING IN EFFECT FOR TONIGHT...

.SYNOPSIS...A VERY STRONG (1045MB) SURFACE HIGH WAS CENTERED OVER
NORTHERN MS/AL AT 17Z. THE SEA LEVEL PRESSURE AT THE AIRPORT AT 11
AM WAS 30.77 INCHES WHICH ESTABLISHED A NEW PRESSURE RECORD FOR
TALLAHASSEE. THE PREVIOUS RECORD OF 30.74 INCHES OCCURRED ON
JANUARY 4TH 1979 AND AGAIN ON FEBRUARY 5TH 1996.

&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...MODELS SHOW NEARLY
ZONAL FLOW ALOFT THROUGH THE FORECAST PERIOD. AT THE SURFACE...THE
HIGH WILL CENTER OVER THE CAROLINAS BY DAYBREAK FRIDAY AS THEN
GRADUALLY MOVE EAST INTO THE WESTERN ATLANTIC. A HARD FREEZE WARNING
IS IN EFFECT ONCE AGAIN FOR ALL ZONES. HOWEVER...WITH THE POSITION
OF THE SURFACE HIGH TO OUR NORTHEAST AND SOME CIRRUS THAT WILL BE
MOVING IN OVERNIGHT...MOS MIN TEMPS LOOK A LITTLE TOO LOW AND WILL
BUMP UP A FEW DEGREES. AS THE HIGH MOVES EAST...LOW LEVEL FLOW WILL
BE PREDOMINANTLY FROM THE EAST FOR FRIDAY AND SATURDAY. THIS ALONG
WITH PARTLY CLOUDY SKIES AND ZONAL FLOW ALOFT WILL RESULT IN A
GRADUAL WARMING TREND. MIN TEMPS MAY BRIEFLY DIP BELOW FREEZING OVER
OUR NORTHERNMOST GA ZONES FRIDAY MORNING. HOWEVER...MAX TEMPS BY
SATURDAY ARE FORECAST TO BE AT OR ABOVE CLIMO ALL ZONES.

.LONG TERM...THE GFS AND ECMWF REMAIN VERY CONSISTENT IN THEIR FCST
EVOLUTION OF THE SYNOPTIC PATTERN OVER THE NEXT 7-10 DAYS...AS THE
ARCTIC RIDGE MOVES EASTWARD OFF THE U.S. EASTERN SEABOARD...AND THEN
ANCHORS ITSELF WELL EAST OF THE NORTH CAROLINA COASTLINE. AT UPPER
LEVELS...THE VERY SHARP TROF OF WED WILL BE INITIALLY REPLACED BY LOW
AMPLITUDE RIDGING WHICH WILL STRENGTHEN AND AMPLIFY NORTHWARD FROM
THE GULF OF MEXICO UP THE MID ATLANTIC COASTLINE OVER THE WEEKEND AND
EARLY NEXT WEEK. THIS WILL ALLOW GOOD RETURN FLOW TO SET UP OVER THE
REGION...RESULTING IN A SIGNIFICANT WARM UP WHICH SHOULD LAST INTO
MID WEEK. TEMPS SHOULD FIRST CRACK THE 70 DEGREE MARK ON SUNDAY...
WITH HIGHS REMAINING IN THE 70S THROUGH NEXT WEDNESDAY. THE NEXT
DECENT CHANCE OF RAIN SHOULD HOLD OFF UNTIL WEDNESDAY AS WELL...AS
THE NEXT COLD FRONT SHOULD BE APPROACHING THE CWA FROM THE NW. THERE
ARE STILL SOME TIMING DISCREPANCIES BETWEEN THE GFS AND ECMWF...WITH
THE ECMWF SIGNIFICANTLY FASTER WITH A WEDNESDAY MORNING COLD FRONTAL
PASSAGE.

&&

.MARINE...WILL DROP THE SCA OVER THE OFFSHORE SEGMENTS AS WINDS HAVE
SUBSIDED AND SEAS HAVE DROPPED BELOW 7 FEET. WILL HAVE SCEC
CONDITIONS ALL ZONES TONIGHT. WINDS AND SEAS WILL DROP BELOW
HEADLINE CRITERIA FRIDAY AND CONTINUE LOW THROUGH THE WEEKEND AS
WINDS SWING AROUND TO THE EAST AND SOUTHEAST. WINDS BEGIN TO
INCREASE ONCE AGAIN EARLY NEXT WEEK AHEAD OF THE NEXT COLD FRONT.

&&

.AVIATION...VFR CONDITIONS ARE SAFE BET THROUGH FRIDAY. ONLY
CONCERNS IS GUSTY SURFACE WINDS FROM NORTH THROUGH TODAY THEN
SWINGING TO NORTHEASTERLY FRIDAY.

&&

.FIRE WEATHER...WARMER TEMPS AND A CONTINUATION OF LOW DEW POINTS
OVER THE REGION WILL RESULT IN RED FLAG CONDITIONS ALL ZONES FRIDAY.
WE WILL UPGRADE THE WATCH TO A WARNING AND INCLUDE SOUTHEAST ALABAMA.
NO CONCERNS AT THIS TIME FOR SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  23 56 34 68 44/ 0 0 0 0 0
PANAMA CITY  27 58 42 67 50/ 0 0 0 0 0
DOTHAN       25 54 35 64 46/ 0 0 0 0 0
ALBANY       22 53 30 65 43/ 0 0 0 0 0
VALDOSTA     23 54 34 68 44/ 0 0 0 0 0
CROSS CITY   24 60 35 70 45/ 0 0 0 0 0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 8 AM CST
     FRIDAY.
     RED FLAG WARNING UNTIL 6 PM CST THIS EVENING.
     RED FLAG WARNING ALL ZONES FRIDAY.

GA...HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST FRIDAY.
     RED FLAG WARNING UNTIL 7 PM EST THIS EVENING.
     RED FLAG WARNING ALL ZONES FRIDAY.

FL...HARD FREEZE WARNING FROM 11 PM EST /10 PM CST/ THIS EVENING TO
     9 AM EST /8 AM CST/ FRIDAY FOR ALL ZONES.
     RED FLAG WARNING UNTIL 9 PM EST /8 PM CST/ THIS EVENING ALL
     ZONES.
     RED FLAG WARNING ALL ZONES FRIDAY.
GM...NONE.

&&

AVIATION/FIRE WEATHER...GOREE
LONG TERM...GOULD
SHORT TERM PUBLIC/MARINE...BARRY
Hazardous weather outlook, Jan 3, 6:00 AM EST, 13 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
600 AM EST THU JAN 3 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-041100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
600 AM EST THU JAN 3 2008 /500 AM CST THU JAN 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...A HARD FREEZE WARNING REMAINS IN EFFECT THIS MORNING...

...A HARD FREEZE WARNING IS NOW IN EFFECT TONIGHT INTO FRIDAY
MORNING...

...WIND CHILLS OF 15 TO 20 DEGREES ARE EXPECTED ACROSS THE REGION
THIS MORNING...

...SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE COASTAL
WATERS UNTIL THIS EVENING...

.DAY ONE...TODAY AND TONIGHT...
ANOTHER HARD FREEZE IS EXPECTED TONIGHT AS SURFACE WINDS SUBSIDE
AND THE ARCTIC HIGH PRESSURE SYSTEM SETTLES IN TO THE NORTH OF THE
AREA. WINDS WILL BECOME NEAR CALM OVER MOST AREAS BEFORE MIDNIGHT
WHICH WILL ALLOW TEMPS TO PLUMMET QUICKLY THROUGH THE MIDDLE
20S INLAND...WITH LOWS BOTTOMING OUT AROUND 20 OVER THE INTERIOR
TO THE UPPER 20S TO NEAR 30 AT THE IMMEDIATE COAST. THIS SHOULD
RESULT IN 6 TO 8 HOURS OF HARD FREEZE CONDITIONS OVER EXTREME
SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND
INTERIOR SECTIONS OF THE FLORIDA PANHANDLE AND BIG BEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
A GRADUAL WARMING TREND TAKES PLACE ACROSS THE REGION. THE NEXT
CHANCE OF RAIN IS NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY
OF NEXT WEEK AT THE EARLIEST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT ALL NWS COOP SITES ARE
ENCOURAGED TO REPORT THEIR LOWEST TEMPERATURES DURING THE NEXT FEW
DAYS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

12-WATSON

Nearby

Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.